# SDR SWAA2025121733801

- Difficulty date: November 10, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663, VAPOR BARRIER IS CRACKED MID SPAN.  THE VAPOR BARRIER WAS REPAIRED IAW SRM 51-70-04-2R-10.
